# SDR CA990812040

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G90DCA2
- Condition: Corroded
- Location: Propeller
- Part time: 152 hours
- Component: Mcauly, 2A34C203B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE SHANKS FOUND CORRODED BEYOND LIMITS.
